| Model Number |
11443-012B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer is reporting that a hot pack burst while activating.The pack material landed on her shoulder, and in the body.She cleaned it off with water.The smell gave her a headache, but she is doing fine.
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.A review of the device history record for the reported lot v3b146 was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Cardinal health will continue to monitor and trend all similar reported product related issues.